Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

168 Publications

2012 | Conference Paper | IST-REx-ID: 2903   OA
The adaptive topology of a digital image
H. Edelsbrunner, O. Symonova, in:, IEEE, 2012, pp. 41–48.
View | Files available | DOI
2012 | Journal Article | IST-REx-ID: 2941   OA
On the optimality of functionals over triangulations of Delaunay sets
N. Dolbilin, H. Edelsbrunner, O. Musin, Russian Mathematical Surveys 67 (2012) 781–783.
View | Files available | DOI
2012 | Conference Paper | IST-REx-ID: 3127   OA
The most persistent soft-clique in a set of sampled graphs
N. Quadrianto, C. Lampert, C. Chen, in:, Proceedings of the 29th International Conference on Machine Learning, Omnipress, 2012, pp. 211–218.
View | Download (ext.)
2012 | Conference Paper | IST-REx-ID: 3134
Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions
H. Edelsbrunner, B. Fasy, G. Rote, in:, Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry , ACM, 2012, pp. 91–100.
View | Files available | DOI
2012 | Journal Article | IST-REx-ID: 3331   OA
A worst case bound for topology computation of algebraic curves
M. Kerber, M. Sagraloff, Journal of Symbolic Computation 47 (2012) 239–258.
View | DOI | Download (ext.)

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: Default

Export / Embed